Normal view MARC view ISBD view

Nonsmooth differential geometry : an approach tailored for spaces with Ricci curvature bounded from below / Nicola Gigli.

By: Gigli, Nicola [author.].
Material type: TextTextSeries: Memoirs of the American Mathematical Society, volume 251, number 1196.Publisher: Providence, RI : American Mathematical Society, [2018]Description: v, 161 pages : USD 78.00 illustrations ; 26 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470427658 (alk. paper).Subject(s): Geometry, Differential | Nonsmooth optimization | Spaces of constant curvatureDDC classification: 516.3/6
List(s) this item appears in: 2019-02-08
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
516.36 GIG (Browse shelf) Available 10572
Total holds: 0

Includes bibliographical references (pages 159-161).